MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M; HIP COMPONENT
Model Number PHA04410
Medical Device Problem Codes Crack (1135); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the ct report on (b)(6) 2021 shows a dislocation of the acetabular part of the hip endoprosthesis, osteolysis and pain.The same result also shows that older radiographs show a significant reaction in the area of the left hip with layers along the left hip prosthesis.Px performed an x-ray on (b)(6) 2021 and the results show that there was thinning of the bone in the acetabular part of the endoprosthesis and in the femur.Loss of mobility due to pain.Products not revised, allegedly revision surgery scheduled for (b)(6) 2022.
 
Additional Manufacturer Narrative
Due to additional information received, it has been indicated the complaint does not allege deficiency in the product.Please void this report.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14543610
Report Number3010536692-2022-00208
Device Sequence Number4956970
Product Code LZO
UDI-Device IdentifierM684PHA044101
UDI-PublicM684PHA044101
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04410
Device Catalogue NumberPHA04410
Device Lot Number1457575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date05/30/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale